# SDR QXEA2018022600073

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 17,314 hours, 18,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN  EXIT SIGN  DOES NOT ILLUMINATE WHEN EMERGENCY  LIGHTS SELECTED ON ALL OTHER CABIN EXITS SIGNS OPERATE  NORMALLY. REMOVED FROM SERVICE. FOUND CONNECTOR PLUG LOOSE ON LIGHT PANEL.  SECURED THE CONNECTOR,  EXIT SIGN ILLUMINATED WITH NO OTHER DEFECTS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
